# SDR VNAA2018080899904

- Difficulty date: August 8, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 34,177 hours, 34,034 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB AT BS 621 HAD MULTIPLE INDICATIONS AT BL 0, WL 112,  TWO INCHES LONG, 70% FSH, FAILED NDT.   PERFORMED A MAJOR REPAIR TO THE WEB IAW REO 601R-53-61-1285, REV E.
